# SDR HALA2012021000053

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 16,298 hours, 39,386 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Part time: 13,371 hours, 32,071 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AT 2000'  HAD A LEFT ENGINE COMPRESSOR STALL WITH MODERATE VIBRATION, ENGINE SHUTDOWN.  REPLACED NR 1 ENG IAW HAL M143-717.
